MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE STRATUS IMAGING PACS

CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE STRATUS IMAGING PACS
Model Number 1.4
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880); Data Problem (3196); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Under certain circumstances, information from hl7 messages received by the stratus pacs/ imaging share system have been incorrectly associated with another patient's study which may result in the following potential scenarios: 1.A subset of patient study metadata (patient name, mrn, accession number, dob, gender, study procedure) has been updated with another patient's metadata (patient name, mrn, accession number, dob, gender, study procedure).This may result in patient's images being labeled incorrectly with another patient's metadata and associated with the wrong patient record.2.As a result of incorrect image demographics, the mislabeled images may not be associated with the record for the patient that had an imaging study.3.An issued report on a study that is sent to the stratus imaging system via hl7, may get attached to another patient's study.This may result in a report being associated with the incorrect patient study.4.As a result of incorrect report association described above, some patients will have missing reports with no report being displayed in the study.The incorrect association of image and report metadata across imaging studies can occur within your facility or with patient records from another facility.
 
Additional Manufacturer Narrative
Change healthcare (chc) has identified an issue where, under certain circumstances, information from hl7 messages received by the stratus imaging pacs/ imaging share system have been incorrectly associated with another patient's study.No patient harm was reported as a result of this issue.The root cause of the issue was a design deficiency resulting from code introduced which handles linking between studies and reports for a subset of new procedures and/or reports.Change healthcare initiated a class ii recall an-05008 (res# (b)(4)) on november 1, 2023, in order to address this issue.This recall was submitted to the fda november 10, 2023.Change healthcare has applied a software patch to the impacted medical device to remediate this issue on november 1, 2023.Change healthcare is working directly with our customers to identify and address the impacted patient data.

Brand Name
CHANGE HEALTHCARE STRATUS IMAGING PACS
Common Device Name
CHANGE HEALTHCARE STRATUS IMAGING PACS
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie rd
richmond, british columbia V6X3G 5
CA  V6X3G5
Manufacturer (Section G)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie rd
richmond, british columbia V6X 3 G5
CA   V6X 3G5
Manufacturer Contact
alona golik
10711 cambie rd
richmond, british columbia V6X3G-5
CA   V6X3G5
MDR Report Key18193816
Report Number8022257-2023-00001
Device Sequence Number7790694
Product Code LLZ
UDI-Device Identifier17540262160093
UDI-Public(01)17540262160093(10)010400
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other,Modification/Adjustment,Recall,Notification
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.4
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
8022257-11-01-2023-00002
Patient Sequence Number1
Patient SexUnknown